# SDR FDEA202202100271

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Vane
- Part number: 54D380
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE, FAN EXIT VANE AFT EDGE HAS DAMAGE. MARK AT APPROX. TEN O'CLOCK #1 ENGINE, FAN EXIT VANE AFT EDGE MARKED AT 10 O'CLOCK PER AMM 72-33-01-8-2 REAIR 5   SUB TASK 72-33-01-350-270 PARA(B-E)& SUB TASK 72-33-01-942-271 PARA(1)PG19
